Open Access

Dense subspaces in scales of Hilbert spaces


Full Text

Coming Soon.





Article Information

TitleDense subspaces in scales of Hilbert spaces
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 156-169
MathSciNet MR2150517
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Albeverio, R. Bozhok, M. Dudkin, and V. Koshmanenko, Dense subspaces in scales of Hilbert spaces, Methods Funct. Anal. Topology 11 (2005), no. 2, 156-169.


BibTex

@article {MFAT318,
    AUTHOR = {Albeverio, S. and Bozhok, R. and Dudkin, M. and Koshmanenko, V.},
     TITLE = {Dense subspaces  in scales of Hilbert spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {156-169},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=318},
}


All Issues